It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by KATHRYN on September 14, 2000 at 04:24:49:

In Reply to: Re: DEPAKOTE SIDE AFFECTS posted by Sandy on October 04, 1999 at 19:29:15:

I CRACKED THE BONE IN MY LOWER BACK AND A NUEROLOGIST WAS NEGLECTIVELY GIVING ME MEDICINE AND DECIDED I NEEDED TO GO TO A PHYSCITRIST,SHE THEN GAVE ME MEDICINE ON TOP OF WHAT THE NEUROLOGIST WAS GIVEN ME,AND SOON SHE PUT ME ON DEPAKOTE AND SAID IT WOULD HELP MY ANGER,MY GALBLATTER ROTTED AND WHILE HAVING IT REMOVED THE DOCTOR ASK TO SEE THE MEDICINES I WAS ON,HE ASK WHY WAS I ON DEPAKOTE,I SAID FOR ANGER AND HE SAID THAT IS A SEIZURE MEDICINE,U ARE ON SO MUCH MEDICINE THEY WERE AFRAID U WOULD GO INTO A SEIZURE.THEY DEPAKOTE CAUSED ME TO GAIN 75 POUNDS WITH COMPOUNDED THE BACK PAIN,LOSS OF HAIR AND CRIED ALL THE TIME.BE CAREFUL OF MEDICINES ALL MEDICINES AND GET SECOND OPINIONS!! KATHRYN

Follow Ups

All times are GMT -7. The time now is 07:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!